Repository: Freie Universität Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: Article
Number of items: 1.

Article

Ring, S. and Oberhofer, H. and Hille, C. and Matera, S. and Reuter, K. (2016) Function-Space-Based Solution Scheme for the Size-Modified Poisson–Boltzmann Equation in Full-Potential DFT. Journal of Chemical Theory and Computation, 12 (8). pp. 4052-4066. ISSN 1549-9618

This list was generated on Fri Apr 19 11:11:53 2024 CEST.